zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Approximate controllability of differential inclusions in Hilbert spaces. (English) Zbl 1237.93030
Summary: In this paper, controllability for the system originating from semilinear functional differential equations in Hilbert spaces is studied. We consider the problem of approximate controllability of semilinear differential inclusion assuming that semigroup, generated by the linear part of the inclusion, is compact and under the assumption that the corresponding linear system is approximately controllable. By using the resolvent of the controllability Gramian operator and a fixed-point theorem, sufficient conditions have been formulated and proved. An example is presented to illustrate the utility and applicability of the proposed method.
93C15Control systems governed by ODE
34G25Evolution inclusions
47N10Applications of operator theory in optimization, convex analysis, programming, economics
[1]Curtain, R. F.; Zwart, H. J.: An introduction to infinite-dimensional linear systems theory, (1995)
[2]Kamenskiĭ, M.; Obukhovskiĭ, V.; Zecca, P.: Condensing multivalued maps and semilinear differential inclusions in Banach space, (2001)
[3]Obukhovskiĭ, V.; Rubbioni, P.: On a controllability problem for systems governed by semilinear functional differential inclusions in Banach spaces, Topol. methods nonlinear anal. 15, No. 1, 141-151 (2000) · Zbl 0964.34071
[4]Obukhovskiĭ, V.; Zecca, P.: Controllability for systems governed by semilinear differential inclusions in a Banach space with a noncompact semigroup, Nonlinear anal. 70, No. 9, 3424-3436 (2009) · Zbl 1157.93006 · doi:10.1016/j.na.2008.05.009
[5]Benchohra, M.; Górniewicz, L.; Ntouyas, S. K.: Controllability of some nonlinear systems in Banach spaces: the fixed point theory approach, (2003)
[6]Carmichael, N.; Quinn, M. D.: Distributed parameter systems, Lecture notes in control and information sciences 75, 24-51 (1984)
[7]Balachandran, K.; Dauer, J. P.: Controllability of nonlinear systems in Banach spaces: a survey, J. optim. Theory appl. 115, No. 1, 7-28 (2002) · Zbl 1023.93010 · doi:10.1023/A:1019668728098
[8]Triggiani, R.: A note on the lack of exact controllability for mild solutions in Banach spaces, SIAM J. Control optim. 15, No. 3, 407-411 (1977) · Zbl 0354.93014 · doi:10.1137/0315028
[9]Triggiani, R.: Addendum: a note on the lack of exact controllability for mild solutions in Banach spaces, SIAM J. Control optim. 18, No. 1, 98-99 (1980) · Zbl 0426.93013 · doi:10.1137/0318007
[10]Sakthivel, R.; Nieto, J. J.; Mahmudov, N. I.: Approximate controllability of nonlinear deterministic and stochastic systems with unbounded delay, Taiwanese J. Math. 14, No. 5, 1777-1797 (2010) · Zbl 1220.93011
[11]Sukavanam, N.: Solvability of semilinear operator equations with growing nonlinearity, J. math. Anal. appl. 241, 39-45 (2000) · Zbl 0949.47049 · doi:10.1006/jmaa.1999.6613
[12]George, R. J.: Approximate controllability of nonautonomous semilinear systems, Nonlinear anal. 24, 1377-1393 (1995) · Zbl 0823.93008 · doi:10.1016/0362-546X(94)E0082-R
[13]Dauer, J. P.; Mahmudov, N. I.: Approximate controllability of semilinear functional equations in Hilbert spaces, J. math. Anal. appl. 273, 310-327 (2002) · Zbl 1017.93019 · doi:10.1016/S0022-247X(02)00225-1
[14]Mahmudov, N. I.: Approximate controllability of evolution systems with nonlocal conditions, Nonlinear anal. 68, 536-546 (2008) · Zbl 1129.93004 · doi:10.1016/j.na.2006.11.018
[15]Gabor, D.; Kryszewski, W.: Alexander invariant for perturbations of Fredholm operators, Nonlinear anal. 74, No. 18, 6911-6932 (2011) · Zbl 1233.47056 · doi:10.1016/j.na.2011.07.014
[16]Hu, S.; Papageorgiou, N. S.: Handbook of multivalued analysis. Vol. I of theory, Mathematics and its applications (1997)
[17]Aubin, J. -P.; Ekeland, I.: Applied nonlinear analysis, (1984) · Zbl 0641.47066
[18]Appell, J.: Topology in nonlinear analysis, Topology in nonlinear analysis 35 (1996)
[19]Diestel, J.; Ruess, W. M.; Schachermayer, W.: Weak compactness in l1(μ,x), Proc. amer. Math. soc. 118, 447-453 (1993)
[20]Diestel, J.: Remarks on weak compactness in l1(μ,x), Glasg. math. J. 18, 87-91 (1977) · Zbl 0342.46020 · doi:10.1017/S0017089500003074
[21]Górniewicz, L.: Topological fixed point theory of multivalued mappings, Topological fixed point theory and its applications (2006)
[22]Aubin, J. -P.; Frankowska, H.: Set-valued analysis, (1990)
[23]Pazy, A.: Semigroups of linear operators and applications to partial differential equations, Applied mathematical sciences 44 (1983) · Zbl 0516.47023
[24]Bader, R.; Kryszewski, W.: On the solution sets of differential inclusions and the periodic problem in Banach spaces, Nonlinear anal. 54, 707-754 (2003) · Zbl 1034.34072 · doi:10.1016/S0362-546X(03)00098-1